MathSciNet Relay Station
MathSciNet bibliographic data
MR2524394 37L30 (35B41 35Q35 37N10)
Carvalho, Alexandre N.; Langa, José A.; Robinson, James C. On the continuity of pullback attractors for evolution processes. Nonlinear Anal. 71 (2009), no. 5-6, 1812–1824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement